A continuous-parameter Katznelson–Tzafriri theorem for algebras of analytic functions

From MaRDI portal
Revision as of 06:49, 10 July 2024 by Import240710060729 (talk | contribs) (Created automatically from import240710060729)
(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)

Publication:6160442

DOI10.4064/SM220428-13-10zbMath1529.47025arXiv2204.13416OpenAlexW4313035839MaRDI QIDQ6160442

David Seifert, Charles J. K. Batty

Publication date: 10 May 2023

Published in: Studia Mathematica (Search for Journal in Brave)

Full work available at URL: https://arxiv.org/abs/2204.13416





Related Items (1)




Cites Work




This page was built for publication: A continuous-parameter Katznelson–Tzafriri theorem for algebras of analytic functions